# SDR SWAA2024013046190

- Difficulty date: January 26, 2024
- Submitted: January 30, 2024
- Operation: Air carrier
- Aircraft: N7747C
- Make and model: Boeing 737-7BD
- Aircraft serial: 36091
- Aircraft time: 52,795 hours, 27,119 cycles
- System (JASC): 2421 · AC Generator-Alternator
- Part: Idg
- Part number: UNKNOWN
- Condition: Inoperative
- Location: Nr 2 Generator
- Stage of operation: CR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

#2 SOURCE LIGHT ILLUMINATED ALONG WITH #2 GENERATOR DRIVE LIGHT. FOLLOWED QRH PROCEDURES AND DISCONNECTED #2 GENERATOR.<[01] REMOVED AND REPLACED #2 IDG IAW AMM 24-11-11
